1 doctor weighed in:

Day 1 severely swollen face and lips given benedryl and sterroids. Day 3 hives on scalp body pain and itching?

1 doctor weighed in
Dr. Masoud Sadighpour
Internal Medicine

In brief: Hives

Mostly due to an allergic reaction to a medication, newly used chemical such as shampoo, hair color, .
..., or a new food, like chocolate...... If you can recognize the "agent" avoid it and with the antihistamine and steroid your symptoms should go away otherwise need to get evaluated.

In brief: Hives

Mostly due to an allergic reaction to a medication, newly used chemical such as shampoo, hair color, .
..., or a new food, like chocolate...... If you can recognize the "agent" avoid it and with the antihistamine and steroid your symptoms should go away otherwise need to get evaluated.
Dr. Masoud Sadighpour
Dr. Masoud Sadighpour
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors